English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Secant cumulants and toric geometry

Michalek, M., Oeding, L., & Zwiernik, P. (2015). Secant cumulants and toric geometry. International Mathematics Research Notices, 12, 4019-4063. doi:10.1093/imrn/rnu056.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Michalek_Secant cumulants_2015.pdf (Publisher version), 279KB
 
File Permalink:
-
Name:
Michalek_Secant cumulants_2015.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
1212.1515.pdf (Preprint), 343KB
Name:
1212.1515.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1093/imrn/rnu056 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Michalek, Mateusz1, Author              
Oeding, Luke, Author
Zwiernik, Piotr, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Mathematics Research Notices
  Alternative Title : IMRN
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 12 Sequence Number: - Start / End Page: 4019 - 4063 Identifier: -